Arkansas, 2019

Tornado and Flash Flooding in Arkansas, May 29, 2019

May 29, 2019 · NWS LZK · 21 events in 8 counties and zones

There was one more round of active weather to mention on the 29th. There was a tremendous amount of energy available (heat/humidity), and thunderstorms were a sure thing during the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$140,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

There was one more round of active weather to mention on the 29th. There was a tremendous amount of energy available (heat/humidity), and thunderstorms were a sure thing during the afternoon.

Golf ball size hail occurred near Concord (Cleburne County), with half dollar size stones at Clinton (Van Buren County). A 67 mph gust was measured at Siloam Springs (Benton County). Trees were downed at Conway and Vilonia (both in Faulkner County), near Salem (Saline County), and around Maynard (Randolph County). A few miles south of Ravenden Springs (Randolph County), a weak tornado (rated EF0) damaged an outbuilding and a mobile home. A lightning strike set a home on fire just north of Bryant (Saline County). Finally, over four inches of rain was measured near Clinton (Van Buren County), and from Little Rock (Pulaski County) to Benton (Saline County). Roads were flooded and had to be barricaded in some cases.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 29, 1:35 PM CST, 1 hour 35 minutes earlier.

Area forecast discussion, May 29, 1:35 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
235 PM CDT Wed May 29 2019

.Short Term...Tonight thru Friday...
Shaping up to be an active evening of severe weather and heavy
rainfall across the forecast area. As per yesterday, the closed low
that was over Colorado has moved northeast into the eastern Plains,
while an upper level ridge remained in place across the southeastern
US. The result was a southwesterly flow aloft, with several
shortwaves moving through the flow.

Here across Arkansas, a fairly deep moist layer was in place across
the area with a southerly/southwesterly flow, and a frontal boundary
was advancing southeastward across the southern Plains.

The 12Z LIT sounding showed an unstable airmass in place early in
the day, with no cap in place. As the morning progressed, quite a
bit of scattered, weak convection had freely developed across the
southwestern and western portions of the state. Existing flash flood
watch that is in place looks good. A special 18Z sounding was
conducted, and shows that the layer below 700 mb has moistened up
further, and the atmosphere has continued to destabilize. Surface
based CAPE from the 18Z LIT sounding indicated uncapped values in
excess of 6000 j/kg. Interpreting the skew-T, I would say that mean
mixed layer values were probably more in the range of 4000 j/kg,
still impressive to say the least.

Shear values across the area were relatively weak, which is
fortunate considering how unstable the airmass is. Ongoing
convection across the northwest portions of the state is presently
showing relatively little rotation.

Overall the impressive convective parameters this afternoon coupled
with the low-shear environment point to multicellular convection
with a very heavy rainfall threat, along with the potential for
microbursts and large hail. Tornadoes will be a threat this evening
if convection develops along any old outflow boundaries, and along
the leading edge of storms if/when the event evolves into a QLCS
overnight.

By tomorrow, the cold front will finally move into the state and
usher in drier weather in its wake.

In regards to the ongoing flooding along the Arkansas river, the
flood crest is gradually making its way down the river from western
Arkansas. Any additional rainfall that occurs within the basin
tonight will probably have little, if any, effect on the crest,
unless excessive rainfall over the upstream Oklahoma basins cause
additional strain on the flood storage capacities of reservoirs in
those areas. Most likely, the primary result will be an extension of
the length of flooding.

&&

.Long Term...Friday night thru Wednesday...
Model guidance continues to indicate a return of northwesterly
flow to the Southern Great Plains and Lower Mississippi Valley by
this weekend into early next week. H500 ridging will extend
northward across Texas, with a deep low near New England, and
another low across the Pacific Southwest.

With this pattern in place, as occasional pieces of shortwave energy
pass over the state some rain chances will be seen at times. A cold
front will likely move through late Sunday into Monday, which will
bring increased rain chances to the area.

While widespread heavy rainfall isn't currently anticipated, given
the setup, some MCS activity could pose a localized heavy
rain/thunderstorm threat.

High temperatures through the period will be in the 80s and 90s,
with lows overnight in the 60s and 70s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     65  82  61  83 /  90  20  10   0
Camden AR         70  86  62  87 /  40  30   0  10
Harrison AR       60  76  58  81 /  80  10   0  10
Hot Springs AR    67  83  61  85 /  90  20   0  10
Little Rock   AR  69  85  64  86 /  70  30   0   0
Monticello AR     71  86  65  87 /  10  30  10  10
Mount Ida AR      65  82  59  83 /  90  20   0  10
Mountain Home AR  62  79  59  82 /  90  20   0  10
Newport AR        66  83  62  84 /  90  30  10   0
Pine Bluff AR     72  85  64  86 /  40  30  10   0
Russellville AR   65  82  60  84 /  90  20   0  10
Searcy AR         67  84  62  85 /  80  30  10   0
Stuttgart AR      71  85  63  85 /  40  30  10   0
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Thursday morning FOR Baxter-Boone-
Johnson-Logan-Marion-Montgomery-Newton-Pike-Polk-Pope-Scott-
Searcy-Yell.

&&

Short Term...53 / Long Term...69
Hazardous weather outlook, May 29, 3:38 AM CST, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
438 AM CDT Wed May 29 2019

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-301000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
438 AM CDT Wed May 29 2019

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms are expected to continue through the
morning across portions of northern Arkansas. Another round or two
of showers and thunderstorms are expected to develop this
afternoon and evening across a good portion of the state. Some
storms could be strong to severe. Damaging winds and large hail
would be the main concerns with any severe storms. An isolated
tornado can not be ruled out as well.

Localized flash flooding will be a concern over the northwestern
half of the state where two to four inches of rainfall will be
possible through tonight. Localized higher amounts will be
possible.

The Arkansas River will continue to rise. Major flooding is
expected through tonight west of Conway. This includes water over
roads, many acres of land, and engulfing some homes and
businesses.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Major flooding is expected at most forecast points along the
Arkansas River. This will be an historic event, with record or near
record crests in some cases. Crests will begin to occur at points
upstream of Morrilton by Friday, with areas downstream expected to
crest this weekend through next week. Arkansas River levels will
remain high for several days, perhaps into mid-June.

.Spotter Information Statement...

Spotter activation may be needed this afternoon and evening across
northern and western Arkansas.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

230

In the hours before

Special weather statement, May 29, 2:10 PM CST, 1 hour before
Special Weather Statement
National Weather Service Little Rock AR
310 PM CDT Wed May 29 2019

ARZ021-030-292100-
Johnson AR-Logan AR-
310 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LOGAN AND JOHNSON
COUNTIES UNTIL 400 PM CDT...

At 310 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Denning to near Subiaco. Movement was
northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Clarksville...                    Paris...
Lamar...                          Subiaco...
Hartman...                        Scranton...
Woodland...                       Hinkle...
Hoyt...                           Spadra...
Tokalon...                        Coal Hill...
Morrison Bluff...                 Oak Grove in Johnson County...
Catalpa...                        Roseville...
Yale...                           Union City...
Oark...                           Hunt...

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3543 9381 3540 9379 3538 9376 3536 9375
      3537 9373 3537 9372 3538 9371 3563 9370
      3574 9362 3560 9324 3523 9360 3533 9381
TIME...MOT...LOC 2010Z 212DEG 27KT 3540 9377 3533 9363

46
Special weather statement, May 29, 2:14 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Little Rock AR
314 PM CDT Wed May 29 2019

ARZ038-041-292100-
Yell AR-Montgomery AR-
314 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 400 PM CDT...

At 314 PM CDT, Doppler radar was tracking a strong thunderstorm
near Mount Ida, moving northeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mount Ida...                      Mauldin...
Muddy Creek WMA...                Chula...
Gibbs...                          Pencil Bluff...
Fannie...                         Sims...
Hurricane Grove...                Story...
Washita...

A Tornado Watch remains in effect until 800 PM CDT for central and
western Arkansas.

LAT...LON 3490 9364 3479 9335 3477 9336 3477 9339
      3474 9339 3448 9361 3457 9379
TIME...MOT...LOC 2014Z 210DEG 20KT 3458 9367

46
Special weather statement, May 29, 2:28 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
328 PM CDT Wed May 29 2019

ARZ005-006-015-292115-
Baxter AR-Fulton AR-Izard AR-
328 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IZARD...SOUTHEASTERN
BAXTER AND SOUTHWESTERN FULTON COUNTIES UNTIL 415 PM CDT...

At 328 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Norfork to 6 miles southwest of Culp.
Movement was northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Calico Rock...                    Norfork...
Salesville...                     Viola...
Pineville...                      Briarcliff...
Bexar...                          Norfork Dam...
Shipp...                          Wideman...
Gorby...                          Herron...
Rodney...                         Advance...
Cartney...                        Culp...
Diamond Bay...                    Big Flat...
Mitchell...                       Jordan...

A Tornado Watch remains in effect until 800 PM CDT for north central
Arkansas.

&&

LAT...LON 3613 9197 3608 9213 3612 9214 3612 9216
      3610 9218 3610 9219 3613 9219 3606 9220
      3606 9230 3603 9231 3600 9240 3616 9241
      3623 9242 3641 9198
TIME...MOT...LOC 2028Z 248DEG 19KT 3623 9231 3605 9230

46
Special weather statement, May 29, 2:47 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
347 PM CDT Wed May 29 2019

ARZ006-015-292130-
Fulton AR-Izard AR-
347 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL IZARD AND FULTON
COUNTIES UNTIL 430 PM CDT...

At 347 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Rodney to near Pineville.
Movement was northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cherokee Village...               Salem in Fulton County...
Horseshoe Bend...                 Oxford...
Viola...                          Bexar...
Flint Springs...                  Sturkie...
Wideman...                        Byron...
Agnos...                          Heart...
Moko...                           Fryatt...
Union...                          Saddle...
Salem Airport...                  Mitchell...
Wild Cherry...                    Gepp...

A Tornado Watch remains in effect until 800 PM CDT for north central
Arkansas.

&&

LAT...LON 3634 9155 3633 9157 3631 9157 3611 9205
      3638 9215 3650 9188 3650 9160
TIME...MOT...LOC 2047Z 238DEG 29KT 3632 9210 3615 9206

46
Special weather statement, May 29, 2:50 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Little Rock AR
350 PM CDT Wed May 29 2019

ARZ014-023-024-292145-
Stone AR-Van Buren AR-Cleburne AR-
350 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE...NORTHEASTERN VAN
BUREN AND NORTHWESTERN CLEBURNE COUNTIES UNTIL 445 PM CDT...

At 349 PM CDT, Doppler radar was tracking a strong thunderstorm
between Clinton and Shirley, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mountain View...                  Fairfield Bay...
Shirley...                        Fairfield Bay Marina...
Old Lexington...                  Ben...
Parma...                          Hanover...
Prim...                           Rushing...
Turkey Creek...                   Luber...
Arlberg...                        Fox...
South Fork Recreation Area...     Brewer...
Edgemont...                       Woodrow...

A Tornado Watch remains in effect until 800 PM CDT for north central
Arkansas.

&&

LAT...LON 3553 9235 3568 9248 3593 9211 3575 9189
TIME...MOT...LOC 2049Z 235DEG 13KT 3563 9237

46
Special weather statement, May 29, 2:59 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
359 PM CDT Wed May 29 2019

ARZ023-024-292145-
Van Buren AR-Cleburne AR-
359 PM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN AND WEST
CENTRAL CLEBURNE COUNTIES UNTIL 445 PM CDT...

At 358 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Clinton, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clinton...                        Fairfield Bay...
Greers Ferry...                   Shirley...
Higden...                         Fairfield Bay Marina...
Sugar Loaf Recreation Area...     Choctaw...
Edgemont...                       Hill Creek Recreation Area...
Culpepper...                      Formosa...
South Fork Recreation Area...     Narrows Marina...
Choctow Recreation Area...

A Tornado Watch remains in effect until 800 PM CDT for central and
north central Arkansas.

&&

LAT...LON 3558 9210 3543 9248 3546 9248 3546 9257
      3551 9262 3571 9230 3571 9226
TIME...MOT...LOC 2058Z 234DEG 18KT 3549 9250

46

The radar

The Little Rock radar (KLZK), 84 km away, was scanning. The volume nearest the first event began at 21:09 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind, 8 flash flood, 3 hail, 1 tornado, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Van Buren

When
May 29, 3:10 PM CST
Where
Van Buren County, 1.12 mi E of Clinton
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.580, -92.450

Power lines were down near Highway 65 and Old Hwy. 9. The sheriff office lost power.

Hail, Van Buren

When
May 29, 3:12 PM CST
Where
Van Buren County, 0.89 mi SW of Clinton Muni Arpt
Measured
1.25 in hail
Reported by
Local Official
Coordinates
35.590, -92.460

Half dollar size hail fell in Clinton, AR.

Hail, Van Buren

When
May 29, 3:12 PM CST
Where
Van Buren County, 1.49 mi SSE of Clinton Muni Arpt
Measured
1 in hail
Reported by
Social Media
Coordinates
35.580, -92.440

We received an mPING report of one inch hail in Clinton.

Thunderstorm Wind, Conway

When
May 29, 3:50 PM CST
Where
Conway County, 2.19 mi SW of Oppelo
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.080, -92.800

A thunderstorm wind gust of greater than 60 mph occurred near Timber Lake Reservoir.

Hail, Cleburne

When
May 29, 3:58 PM CST
Where
Cleburne County, 1.32 mi WSW of Concord
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
35.660, -91.850

Tornado, Randolph

When
May 29, 4:16 PM CST to 4:20 PM CST
Where
Randolph County, 3.33 mi S of Ravenden Spgs to 3.09 mi S of Ravenden Spgs
Rating
EF0
Path length
0.62 mi
Path width
75 yd
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
36.272, -91.229

On the evening of May 29, 2019, a brief EF-0 tornado moved east northeast from Wyatt Road over Conrad Trail along an aprroximately six tenths of a mile track. A large metal outbuilding was partially destroyed with tin blown downwind and twisted around trees, fences, and another object. A mobile home was also damaged sustaining roof damage and with several large trees downed near the property. The damage was consistent with 80 mph peak winds and the maximum width was 75 yards. This occurred approximately 3 miles south of Ravenden Springs. This is the 22nd tornado across Arkansas for 2019.

Flash Flood, Van Buren

When
May 29, 4:20 PM CST to 7:20 PM CST
Where
Van Buren County, 2 mi SSE of Clinton to 2.21 mi S of Clinton
Cause
Heavy Rain
Reported by
County Official
Coordinates
35.554, -92.454

Water was reported over roads and they were being barricaded. Old Highway 9, Henderson Rd., and Silver Lock Rd. were barricaded.

Thunderstorm Wind, Faulkner

When
May 29, 4:20 PM CST
Where
Faulkner County, 0.89 mi SW of Conway Muni Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Social Media
Coordinates
35.070, -92.430

Trees were reported down in the city of Conway.

Thunderstorm Wind, Arkansas

When
May 29, 4:20 PM CST
Where
Arkansas County, 0.69 mi S of Ravenden Spgs
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.310, -91.220

Trees were reported to be blown down on a house in Ravenden Springs.

Thunderstorm Wind, Faulkner

When
May 29, 4:23 PM CST
Where
Faulkner County, 0.69 mi N of Conway
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.090, -92.450

Trees were reported down in Conway, AR.

Thunderstorm Wind, Arkansas

When
May 29, 4:39 PM CST
Where
Arkansas County, 1.67 mi E of Middlebrook
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.450, -90.900

Large trees were blown down near some homes north of Maynard.

Thunderstorm Wind, Faulkner

When
May 29, 4:45 PM CST
Where
Faulkner County, 0.57 mi E of Vilonia
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.080, -92.210

Large trees were reported blown down in Vilonia.

Thunderstorm Wind, Saline

When
May 29, 4:56 PM CST
Where
Saline County, 1.33 mi WSW of New Summit
Measured
61 kt (70 mph) estimated gust
Reported by
Social Media
Coordinates
34.620, -92.550

Large trees were reported down near Bryant.

Lightning, Saline

When
May 29, 5:30 PM CST
Where
Saline County, 2.15 mi NNE of New Summit
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
34.660, -92.520

A lightning strike caused a house fire in the Remington Place Neigborhood. Time is estimated.

Flash Flood, Pulaski

When
May 29, 5:34 PM CST to 8:34 PM CST
Where
Pulaski County, 0.46 mi SW of Halstead to 0.48 mi W of Halstead
Cause
Heavy Rain
Reported by
Social Media
Coordinates
34.715, -92.406

JA Fair High School in Little Rock was flooded and water was over portions of Colonel Glen Rd.

Flash Flood, Saline

When
May 29, 5:35 PM CST to 8:35 PM CST
Where
Saline County, 0.57 mi W of Collegeville to 0.75 mi W of Collegeville
Cause
Heavy Rain
Reported by
Social Media
Coordinates
34.630, -92.480

Water was flowing over Woody Dr.

Flash Flood, Pulaski

When
May 29, 5:39 PM CST to 8:39 PM CST
Where
Pulaski County, 1.87 mi N of Halstead to 1.91 mi N of Halstead
Cause
Heavy Rain
Reported by
Social Media
Coordinates
34.747, -92.397

Flash flooding was reported on Hermitage Rd. in front of the Butcher Shop. Cars were submerged and fire dept. and EMS were on the scene.

Flash Flood, Pulaski

When
May 29, 5:52 PM CST to 8:52 PM CST
Where
Pulaski County, 1.17 mi WNW of Fort Roots to 0.83 mi W of Fort Roots
Cause
Heavy Rain
Reported by
Social Media
Coordinates
34.774, -92.310

Riverfront Dr. had water over it.

Flash Flood, Pulaski

When
May 29, 5:52 PM CST to 8:52 PM CST
Where
Pulaski County, 0.53 mi W of Halstead to 0.2 mi WSW of Halstead
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
34.721, -92.409

South Bowman Rd. was flooded in the Brodie Creek Area.

Flash Flood, Saline

When
May 29, 5:52 PM CST to 8:52 PM CST
Where
Saline County, 2.2 mi NNW of Collegeville to 2.12 mi NNW of Collegeville
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
34.658, -92.489

Water was over the road at the intersection of Hilldale Rd. and Rudolph Rd.

Flash Flood, Pulaski

When
May 29, 6:16 PM CST to 9:16 PM CST
Where
Pulaski County, 0.59 mi SW of Alexander to 0.49 mi SW of Alexander
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
34.624, -92.437

Water was over Crestside Dr. in Alexander.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2019Every state in 2019This day in weather historyThe tornado archive for Arkansas, 2019Warnings in Arkansas, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 826817, 826820, 826821, 826822, 826823, 826860, 826862, 826864, 826867, 826869, 826870, 826871, 826873, 826874, 826877, 828302, 828305, 828308, 828312, 828317, 828318.